# SDR UALA2010051101594

- Difficulty date: May 10, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,111 hours, 13,194 cycles
- Engine: Pwa PW4060
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1823T1001
- Part serial: 595
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT FLAP SYS FAILED INBOARD CHECK.  IND STOPPED HALFWAY BETWEEN 0 AND 1, LEADING EDGE AND TRAILING EDGE DISAGREE.  REMOVED AND REPLACED INBOARD SLAT ELECTRIC MOTOR AND TRAILING EDGE FLAP ALTERNATE ELECTRIC MOTOR PER MM.  ALT SLAT OPS CHECK GOOD PER MM AND TRAILING EDGE FLAP PDU, OPS CHECK GOOD PER MM.
